# SDR SWAA2025010870073

- Difficulty date: November 20, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,854 hours, 17,588 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; STRINGER CLIP AT BS 727F S-22R HAS A CRACK (MARKED).<[01] REMOVED AND RE INSTALLED ACB; STRINGER CLIP AT BS 727F S-22R I.A.W SRM 51-40-02-0G-0.  NO CRACKS NOTED;[02] VERIFIED ALL STEPS; CORRECTION ACTION ITEM 1; MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
